Drought, Adair
- When
- November 1, 12:00 AM CST to November 15, 12:00 AM CST
- Where
- Adair forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 35.884, -94.659 (the zone’s center; the record gives no point)
Several precipitation events resulted in widespread, significant rainfall across much of eastern Oklahoma during the month with much of the region receiving between four and eight inches of precipitation. 50 inches across portions of Osage and Pawnee Counties (about 75 percent of normal rainfall for the month) to 15 to 20 inches across southern Le Flore County (from 200 to 300 percent of normal…
Every event with a place to put it; 22 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
Several precipitation events resulted in widespread, significant rainfall across much of eastern Oklahoma during the month with much of the region receiving between four and eight inches of precipitation. Rainfall totals for the month were from about 2.50 inches across portions of Osage and Pawnee Counties (about 75 percent of normal rainfall for the month) to 15 to 20 inches across southern Le Flore County (from 200 to 300 percent of normal rainfall for the month). As a result of this rainfall, drought conditions across much of eastern Oklahoma improved during the month with the exception of Osage, Pawnee, Washington, and Nowata Counties where severe drought conditions persisted. Monetary damage estimates resulting from the drought were not available.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Oct 31, 11:07 PM CST, 53 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1207 AM CDT TUE NOV 1 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FOR THE 6Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH THE FORECAST PERIOD. SOUTHERLY WINDS WILL PICK UP AFTER SUNRISE... BECOMING GUSTY DURING THE AFTERNOON. WINDS WILL SUBSIDE AFTER SUNSET. && .PREV DISCUSSION... /ISSUED 935 PM CDT MON OCT 31 2011/ DISCUSSION... THE CURRENT FORECAST IS TRACKING WELL AND NO UPDATE IS NEEDED AT THIS TIME. THE 00Z NAM INDICATES A SLIGHTLY SLOWER FRONTAL INTRUSION INTO THE AREA WEDNESDAY AFTERNOON HOWEVER THE BASIC MESSAGE REMAINS CONSISTENT. A DRAMATIC TEMPERATURE DROP APPEARS LIKELY LATE WEDNESDAY AFTERNOON OR EARLY WEDNESDAY EVENING WITH GUSTY NORTHWEST WINDS RESULTING IN WIND CHILL VALUES NEAR OR BELOW FREEZING IN PARTS OF NORTHEAST OKLAHOMA BY SUNSET. WILL ADVISE THE NEXT SHIFT TO TAKE A CLOSER LOOK AT THE HOURLY TEMPERATURE TRENDS FOR WEDNESDAY AFTERNOON AND EVENING AS A RESULT. A FEW WET SNOWFLAKES CAN ALSO NOT BE RULED OUT AT THE TAIL END OF THE PRECIPITATION WEDNESDAY EVENING...ESPECIALLY IN FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 509 PM CDT MON OCT 31 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 509 PM CDT MON OCT 31 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY AND FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG SOUTH WINDS WILL DEVELOP OVER EASTERN OKLAHOMA TUESDAY AFTERNOON AS A STRONG UPPER LEVEL STORM SYSTEM APPROACHES. GUSTS WILL CLIMB INTO THE 30 TO 40 MILE AN HOUR RANGE IN NORTHEAST OKLAHOMA DURING THE AFTERNOON. COMBINING THAT WITH RELATIVE HUMIDITIES IN THE 30 PERCENT RANGE WILL YIELD ELEVATED FIRE DANGER ACROSS PARTS OF EASTERN OKLAHOMA TUESDAY AFTERNOON. AN ACTIVE WEATHER PATTERN IS EXPECTED TO BRING SEVERAL STORM SYSTEMS THROUGH THE PLAINS BEGINNING THE MIDDLE OF THIS WEEK AND CONTINUING ON INTO THE FOLLOWING WEEK. THE FIRST SYSTEM WILL BRING THUNDERSTORM CHANCES WEDNESDAY AND WEDNESDAY EVENING...BUT A LACK OF QUALITY MOISTURE IN PLACE WILL LIMIT OVERALL THUNDER AND SEVERE CHANCES CONSIDERABLY. ANOTHER SYSTEM IS EXPECTED FOR NEXT WEEKEND...WHEN MOISTURE QUALITY WILL BE BETTER. THUS CHANCES FOR THUNDERSTORMS WILL INCREASE BY THIS TIME. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The national radar mosaic for the moment the first event began.
25 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2011Every state in 2011This day in weather historyWarnings in Oklahoma, November 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 350770, 350771, 350772, 350773, 350774, 350775, 350776, 350777, 350778, 350779, 350780, 350781, 350782, 350783, 350784, 350785, 350786, 350787, 350789, 350790, 350791, 350792, 350793, 350794, 350795.